MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNO12, GELPOINT PATH 9CM; FER

APPLIED MEDICAL RESOURCES CNO12, GELPOINT PATH 9CM; FER
Model Number CNO12
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
"during procedure the sealguard (clear plastic internal piece) detached and was pushed through cannula causing loss of pneumo.Instruments being used were angled graspers, angled 10mm 45 degree scope, angle point cautery, straight graspers and suction-irrigation.No harm to patient." patient status: "no harm to patient.".
 
Additional Manufacturer Narrative
The event unit was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause.The most likely root cause of the trocar shield dislodgement is the insertion of an angular or bent instrument.The instructions for use (ifu), warns that "extra care should be used when inserting angular and asymmetrical instruments." all instruments should be centered axially when inserted through the shield to prevent dislodgement.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, a supplemental report will be submitted to the fda.

Brand Name
CNO12, GELPOINT PATH 9CM
Common Device Name
FER
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6018828
Report Number2027111-2016-00640
Device Sequence Number66441
Product Code FER
UDI-Device Identifier00607915126742
UDI-Public(01)00607915126742(17)190815(30)01(10)1276321
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K133393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/15/2019
Device Model NumberCNO12
Device Catalogue Number101192201
Device Lot Number1276321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2016
Supplement Date Received by ManufacturerNot provided
09/12/2016
Initial Report FDA Received Date10/11/2016
Supplement Report FDA Received Date02/22/2017
12/05/2017
Patient Sequence Number1